The Feet Are Swollen And The Fingers Tingle After Taking The Medicine Amlodipine?

Illustration of The Feet Are Swollen And The Fingers Tingle After Taking The Medicine Amlodipine?
Illustration: The Feet Are Swollen And The Fingers Tingle After Taking The Medicine Amlodipine? wp02-media.cdn.ihealthspot.com

In the afternoon, I want to ask, this time, the problem of the two parts of my mother’s feet is swollen and the toes are tingling. Currently using a tube, I want to ask what is the effect of the drug amlodioine and pain reliever medicine in the form of blue and white capsules which causes swelling in both legs, my mother, thank you for the answer.

1 Answer:

Regards,

From the information you have conveyed, treatment with amlodipine is likely to cause side effects of swelling in the patient's leg. This is due to the accumulation of fluid in the legs. A change in pressure in the leg blood vessels can trigger complaints of fluid displacement around the associated tissue.

Therefore, if this complaint occurs, you can discuss with the doctor who treated your mother, and submit a complaint of side effects of leg swelling.

The doctor will confirm, there are other possible risks that may occur, such as liver problems, heart problems, or protein disorders. If all these possible conditions are caused by amlodipine side effects, then hypertension treatment can be changed according to the results of the examination of the treating doctor.

That is the information we can convey, also read amlodipine side effects.

dr.Ulfi

: by

Related Question

Dm Disease?

Dm Disease?

(1 year ago)

Good night. Here I want to ask what is the relationship between Hba1c examination, microalbuminiru, kretatin, in DM .....

Food For Diarrhea Sufferers?

Food For Diarrhea Sufferers?

(1 year ago)

Hello, 2 days ago I was throwing up and my stomach was uncomfortable. After going to the puskesmas, the doctor gave me antacids doen 400, ibuprofen and vitamin B complex. A day lat...

Having No Menstruation For 7 Months Accompanied By The Body Feels Heavy And Emotional?

Having No Menstruation For 7 Months Accompanied By The Body Feels Heavy And Emotional?

(11 months ago)

ask for a solution .. r nI am 22 years old and I am a student at the same time working in a private company. r nI have been menstruating for 7 months … my body feels heavy, m...

Leave a Reply

Your email address will not be published. Required fields are marked *